MathSciNet Relay Station
MathSciNet bibliographic data
MR1840115 (2002c:46015) 46B03 (03E15)
Komisarski, Andrzej Some descriptive set-theoretic properties of the isomorphism relation between Banach spaces. Proc. Amer. Math. Soc. 129 (2001), no. 10, 3085–3090 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement